RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 6(246), Pages 135–136 (Mi umn2792)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

$(\Lambda_1,…,\Lambda_n)$-permanents and systems of bounded representatives

V. I. Bol'shakov


Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:6, 117–118

Bibliographic databases:

MSC: 15A15, 05A05
Received: 25.11.1983

Citation: V. I. Bol'shakov, “$(\Lambda_1,…,\Lambda_n)$-permanents and systems of bounded representatives”, Uspekhi Mat. Nauk, 40:6(246) (1985), 135–136; Russian Math. Surveys, 40:6 (1985), 117–118

Citation in format AMSBIB
\Bibitem{Bol85}
\by V.~I.~Bol'shakov
\paper $(\Lambda_1,\dots,\Lambda_n)$-permanents and systems of bounded representatives
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 6(246)
\pages 135--136
\mathnet{http://mi.mathnet.ru/umn2792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=815495}
\zmath{https://zbmath.org/?q=an:0617.05018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..117B}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 6
\pages 117--118
\crossref{https://doi.org/10.1070/RM1985v040n06ABEH003706}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F039800006}


Linking options:
  • http://mi.mathnet.ru/eng/umn2792
  • http://mi.mathnet.ru/eng/umn/v40/i6/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:156
    Full text:72
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020